Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Is Shelcal 500mg only a Calcium Supplement & its side effects ?

Is Shelcal 500mg only a Calcium Supplement ? Does it have any side effect ?
Asked On : Sun, 3 Apr 2011
Answers:  2 Views:  5939
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
how much amount of 1 tablet of shelcal-500is absorbed in our intestine?
Answered: Tue, 7 Feb 2012
  User's Response
yes it can cause constipation vomitting nausea no major side effect don'T take with will cause milk alkali syndrome.
take if your justed by a doctor
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor